The Journal
About the Journal
Editorial Board
Ethics Statement
Recent Issues
Online First
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 1
Positive ground state solutions to a nonlocal singular elliptic problem

Mustafa Avci

Common fixed point results for set-valued integral type rational contractions on semi-metric spaces with directed graph

Saadia Benchabane, Smaïl Djebali, Talat Nazir

Weighted Sharing and Uniqueness for the Power of a Meromorphic Function

Chao Meng, Gang Liu

Newton variants for solving equations in Banach space using restricted convergence regions

Ioannis K. Argyros, Santhosh George

Algorithms for computing common fixed points of a finite family of multivalued strictly pseudo-contractive mappings in Banach spaces

T.M.M. Sow

On mild solutions of non-lipschitz stochastic integrodifferential evolution equations with Poisson jumps

A. Anguraj, K. Ravikumar

Some new fixed point theorems in partially ordered \(b_2\)-metric spaces

Hamid Faraji

Application of a generalization of Miranda's Theorem for Solutions of two-point BVP of nonlinear fractional differential equations at resonance

Zidane Baitiche, Maamar Benbachir, Kaddour Guerbati